# SDR 2001UALA01233

- Difficulty date: June 28, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 23,811 hours, 8,188 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: C60AA0062
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LOW LEVEL WARNING INDICATION.  *S/D*  REPLACED GREEN HYDRAULIC SYSTEM RESERVOIR QUANTITY INDICATOR.
